# SDR 2021FA0000293

- Difficulty date: October 20, 2021
- Submitted: October 20, 2021
- Operation: General aviation
- Aircraft: N548QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0105
- Aircraft time: 3,910 hours, 2,631 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Splice
- Part number: 693203531
- Part serial: NA
- Condition: Corroded
- Location: Zone 300
- Part time: 3,910 hours, 2,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER UPPER SKIN CORRODED AT NUTPLATE SPLICE STRIP P/N: 6932035-31.
